Posted by: mondes | 2009-08-11


Hi Doc
My daughter is 10 years old, she has allergies. She had her tonsils and adenoids removed. Now she has a cough with lots of mucous and she vomits very easily. She has been taking anti biotics for two weeks now but nothing is helping. Her eyes gets irritatde with wind and sun and her eyes are itching and she has black marks around her eyes. What medication can I buy over the counter, we have ran out of funds on the medical aid.
She can only see a specialist next year.

Thanks Doc.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagezENT Expert

Dear Mondes
It sounds as if your daughter is indeed suffering from uncontrolled allrgies, and this should be treated. She needs to be treated with a topical nasal steroid spray, and an anti-histamine to controll her symptoms. I do suggest that you see your GP or ENT surgeon to establish if this is endeed the case, she should then qualify for chronic medication if your fund covers this. Allergies are a permanent problem, and as such need chronic treatment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: mandy | 2009-09-12

Please can u advise me
I had sinus surgery in April,but still battle every single day with headaches. I started an antihistamine which totally took the headaches away i used deselex but had to stop i could not afford it,went onto loratadine which help for 2weeks now my headache is back what do you think the ent will prescribe i am scared to go back as my money is up!!
thanks mandy

Reply to mandy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.